# SDR RAAA00E4009

- Difficulty date: March 27, 2000
- Submitted: April 5, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188C
- Aircraft serial: 188C1140
- Aircraft time: 53,729 hours, 43,019 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 2CM210B1E
- Part serial: 053455E
- Condition: Defective
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 3 GEN MECH FAILURE CAME ON AT GATE.  DEFERED PER L-188 OPS MANUAL 41.50.31
